# SDR USAA010206

- Difficulty date: February 15, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horiz Stab
- Part time: 38,667 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED AND CORRODED .25 INCH BY .075 INCH PLUS DEEP, RIGHT HORIZONTAL STABILIZER FITTING FORWARD TOP SPAR LUG HORIZ SIDE.  CORROSION LEVEL 1.  MACHINED FITTING AND INSTALLED NEW BUSHINGS PER SRM 55-10-10, J3-90-09000-173.  (M)
